Degree Of Convergence Of Quasi-Hermite-Fejér Interpolation

J. Prasad; R. B. Saxena

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 123-130
  • ISSN: 0350-1302

How to cite


J. Prasad, and R. B. Saxena. "Degree Of Convergence Of Quasi-Hermite-Fejér Interpolation." Publications de l'Institut Mathématique 19(33).39 (1975): 123-130. <>.

author = {J. Prasad, R. B. Saxena},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {123-130},
publisher = {Matematički institut SANU},
title = {Degree Of Convergence Of Quasi-Hermite-Fejér Interpolation},
url = {},
volume = {19(33)},
year = {1975},

AU - J. Prasad
AU - R. B. Saxena
TI - Degree Of Convergence Of Quasi-Hermite-Fejér Interpolation
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 123
EP - 130
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.